# SDR USAA2009092892652

- Difficulty date: August 17, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 70,510 hours, 43,450 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800219
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C23 - MAJOR REPAIR - CRACK ON FUSELAGE SKIN AT FORWARD ENTRY DOOR LOWER HINGE CUTOUT BETWEEN BS 303.9 TO BS 351.2 & BETWEEN S16L TO S17L.  REPAIRED FUSELAGE SKIN AT FORWARD ENTRY DOOR LOWER HINGE CUTOUT BETWEEN BS 303.9 TO BS 351.2 & BETWEEN S16L TO S17L IAW EA 132593.
